MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COCR MODULAR HEAD; PROSTHESIS, HIP

ZIMMER BIOMET, INC. COCR MODULAR HEAD; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown liner ¿ unknown part and lot.11-300817 ¿ arcos taper ¿ 267240.Unknown cup ¿ unknown part and lot.Unknown arcos stem ¿ unknown part and lot.Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product location is unknown.The investigation is in process, and a follow-up mdr will be submitted upon completion.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 02258.
 
Event or Problem Description
It was reported that patient underwent a left hip revision approximately 8 weeks post implantation due to dislocations.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Reported event was unable to be confirmed due to limited information provided by the customer.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.A summary of the investigation was requested and sent to the reporter.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
COCR MODULAR HEAD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10132812
Report Number0001825034-2020-02257
Device Sequence Number11716271
Product Code LZO
UDI-Device Identifier05019279400751
UDI-Public(01)05019279400751
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K942479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number163665
Device Lot Number415750
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR